# SDR ASAA2015061112165

- Difficulty date: June 11, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 49,018 hours, 27,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357052
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FOREFLAP INBD L/E IS CHAFED ON PREVIOUS REPAIR.  ACFT GROUNDED. REMOVED RT OTBD FOREFLAP INBD L/E SKIN AND INSTALLED NEW SKIN IAW SRM 51-40-04-0G-0-4 AND FIG 1.
